# SDR ZW0A0112208

- Difficulty date: December 18, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE MAIN CABIN FLOOR TRACK WAS CORRODED AT LBL 44, STA 1136 TO 1308.  REMOVED AND REPLACED TRACK PER SPM 6-70-01, SRM 51-10-3, 51-30-2, 51-31-1, AT STA 1136 TO 1308.
